MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 115" (292 CM) 20 DROP BLOOD SET, BIFUSE W/200 MICRON FILTER, HAND PUMP, REMV 2-G; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 115" (292 CM) 20 DROP BLOOD SET, BIFUSE W/200 MICRON FILTER, HAND PUMP, REMV 2-G; STOPCOCK, I.V. SET
Catalog Number AC234
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unkonwn.(b)(6) 2024 have been used as a placeholder d4 and h4 - without a lot# the manufacturing and expiration dates are unknown.E1 phone number - not provided.
 
Event or Problem Description
A complaint involving a 115" (292 cm) 20 drop blood set, bifuse w/200 micron filter, hand pump, remv 2-gang 4-way nanoclave¿ stopcocks, spin luer, 1 ext experienced separation on an unknown date.It was reported the iv line broke off mid case.There was patient involvement, and unknown human harm.In addition to the documentation mentioned above, a sample picture has been provided to icu medical showing two devices that were broken off.
 
Additional Manufacturer Narrative
One photograph was provided by the customer for investigation, the complaint of "iv line broke off mid case" can be confirmed from the photograph provided.No ac234 product samples were returned for investigation.The device lot history was not reviewed, no lot number information was provided.A probable cause cannot be identified based on the information that has been provided.

Brand Name
115" (292 CM) 20 DROP BLOOD SET, BIFUSE W/200 MICRON FILTER, HAND PUMP, REMV 2-G
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20269102
Report Number9617594-2024-01318
Device Sequence Number17026990
Product Code FMG
UDI-Device Identifier00887709120181
UDI-Public00887709120181
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC234
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown